# SDR FDEA202102050295

- Difficulty date: February 5, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313T2380861
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 PYLON,  MID-SPAR FRAME @ NACELLE STA 329, CRACKED AT INBD UPPER CORNER REPAIRED MID-SPAR FRAME, INBD, UPPER CORNER IAW B767 SRM 54-52-71-2R, FIGURE 201,   REPAIR PROCEEDURE 4 & FEDEX EA H-5450-T0359549-P1
